# SDR USAAD97008

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 21011404
- Condition: Failed
- Location: Nr 2
- Part time: 21,193 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 536 - PIT-SYR - AIRCRAFT DID NOT PRESSURIZE AFTER TAKEOFF.  RETURNED TO FIELD.  MEL'D PRIMARY PRESS CONTROL.  REPLACED NR 2 PRESS CONTROLLER 1/12/97.  (M)
